Ask a doctor

Brown Spots After Total FX

I had Total FX around 20 days ago for brown spots and facial/neck rejuvenation. I used a combination of corticoid and antibiotic cream after the procedure, several times per day in a degressive manner over 10 days. My face peeled off in about 7-8 days, but my neck began to hurt like hell on the 3rd day like an allergic reaction (still I used the creams as directed by my physicians). My face cleared but it started to get a bit darker. When I consulted my physician he said that these are the Deep FX spots and that they'll all clear in about a month. My neck doesn't look great, but no more pain. Was the treatment too strong or was there an error done? When will these spots clear?

Doctor Answers (1)

The spots will clear

+1

Since it has been 20 days already, I don't think these spots will peel any further.  It is possible you have some hyperpigmentation from the laser, and this will resolve with time.  I advise you to check with the doctor who did the procedure to see if you would benefit from some bleaching cream, to help speed things up.  The spots can take weeks or several months to clear, but it sounds like the treatment you had was fine.  It is difficult to comment on the strength of the setting as that depends on your skin type and the settings that were used.  But what you are experiencing does not sound completely out of the ordinary.  The results will continue to improve over the next several months, as the collagen gets stimulated to grow more. 

Burbank Dermatologist
4.5 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...